# SDR REXA2018022100157

- Difficulty date: February 21, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 7,587 hours, 5,166 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP WEB IS CRACKED ON THE FWD SIDE.  INSTALLED A REPAIR IAW SRM 52-11-04.
